# SDR SWIA200211110

- Difficulty date: August 8, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 16,878 hours, 16,116 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: MS179762
- Part serial: 0721
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ESSENTIAL TRU 1 FAILED ON CLIMBOUT.  PERFORMED QRH PROCEDURE.  RETURNED TO AIRPORT.  REMOVED & REPLACED ESSENTIAL TRU 1 AND NR 1 ESS TRU SHUNT.  OPS CHECKS GOOD.
